# SDR AALA971136

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

SEA - FLT 27 - APPROX 1 HOUR INTO FLT LEFT GEN DRIVE ILLUMINATED.  DISCONNECTED LEFT GEN PER AFM REF PIREP 15-11.  REPLACED NR 1 ENGINE IDG RELIEF VALVE.  RAN ENGINE.  OPS CHECK GOOD.  LEAK CHECK GOOD.  REMOVED PLACARD MEL NR 24-1 AUTH NR 6-359DC-B.  CLEARED MIC SHEET.  (M)
